# SDR ASAA2023082744781

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 60,672 hours, 17,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10104210
- Condition: Missing
- Location: Overhead Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 28ABC EMERGENCY LIGHT LENS MISSING. GROUNDED - YES. INSTALLED EMERGENCY LIGHT LENS AT ROW 28 ABC.
